Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

PCOD, lipoma below ribs, diabetic, mild hypertension. Prescribed Lipocut to lose weight. Side effects?

Hi! I m a 42 yr old woman with PCOD for past 10 yrs my weight is 90kgs & recently I have been diagnosed with a lipoma on my left side just below the ribs. My doctor has asked me to take lipocut 120 to loose weight are there any side effects of this medicine. I am also diabetic & have mild hypertension . Please help........
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hi !
Yes, looking at your per-existing diseases & medical history weight loss medicine prescribed to you. Don't worry , that will work best.

just take care it should be taken with food. Take immediately before or during or up to 1 hr after each main meal. If a meal is missed or contains no fat, the dose may be omitted.

For any queries, feel free to ring me up !

Ketki Itraj
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor